# SDR MZZA96116

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT BS 480 FRAME LOWER CHORD FLANGE BETWEEN STRINGER 28R AND STRINGER 27L.  THE CORRODED FRAME LOWER CHORD FROM STRINGER 28L TO STRINGER 28R WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 816024 (SEQ NR 01249)  (M)
